MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE PRESSFIT STR STEM10X60MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATUNE PRESSFIT STR STEM10X60MM; KNEE STEMS
Model Number 1513-10-060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6).Clinical adverse event received for superficial wound infection.Event is serious and is considered severe.There is a remote possibility that the event is possibly related to device and is definitely related to procedure.Date of implantation: (b)(6) 2021.Date of event (onset): (b)(6) 2021.(right knee) treatment: injected medication (unspecified), oral medication (unspecified).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, d3.Corrected: h6 (clinical code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for superficial infection, device and procedure (relatedness), device related: definitely not, procedure related: definitely, date of event: 05 may 2021, date of implant: (b)(6) 2021, date of revision: no information provided.Device location: right, treatment/impact: hospitalization (initial or prolonged): yes, readmitted to hospital: yes, injected medication: yes, oral medication: yes.

Brand Name
ATUNE PRESSFIT STR STEM10X60MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE RAYNHAM MFG SITE
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581
6107428552
MDR Report Key12041402
Report Number1818910-2021-13254
Device Sequence Number14453147
Product Code JWH
UDI-Device Identifier10603295043485
UDI-Public10603295043485
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1513-10-060
Device Catalogue Number151310060
Device Lot NumberJ8465P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer07/29/2021
10/07/2025
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date08/02/2021
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL ANAT PAT 38MM; ATTUNE PS FEM RT SZ 6 CEM; ATTUNE PS RP INSRT SZ6 5MM; ATUN TIB SLV M/L 29MM FULL POR; ATUNE REV RP TIB BASE SZ 4 CEM; COMPETITOR BONE CEMENT (ZIMMER); COMPETITOR BONE CEMENT (ZIMMER); ATTUNE MEDIAL ANAT PAT 38MM; ATTUNE PS FEM RT SZ 6 CEM; ATTUNE PS RP INSRT SZ6 5MM; ATUN TIB SLV M/L 29MM FULL POR; ATUNE REV RP TIB BASE SZ 4 CEM; COMPETITOR BONE CEMENT (ZIMMER); COMPETITOR BONE CEMENT (ZIMMER)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight103 KG